# SDR AALA201602059019

- Difficulty date: February 4, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 32,377 hours, 14,753 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT MLG DOOR HINGE FITTING WORN.  REPLACED HINGE FITTING IAW SRM 51-72-11.
